Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 80451, 12 pages
http://dx.doi.org/10.1155/2007/80451
Research Article

Near S*-Compactness in L-Topological Spaces

1Department of Mathematics, Beijing Institute of Technology, Beijing 100081, China
2Department of Mathematics, Shandong Institute of Business and Technology, Yantai 264005, China

Received 16 October 2006; Accepted 7 February 2007

Academic Editor: Heinz Peter Gumm

Copyright © 2007 Hong-Yan Li and Fu-Gui Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. L. Chang, “Fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 24, no. 1, pp. 182–190, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. A. Goguen, “The fuzzy Tychonoff theorem,” Journal of Mathematical Analysis and Applications, vol. 43, pp. 734–742, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. E. Gantner, R. C. Steinlage, and R. H. Warren, “Compactness in fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 62, no. 3, pp. 547–562, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Lowen, “Fuzzy topological spaces and fuzzy compactness,” Journal of Mathematical Analysis and Applications, vol. 56, no. 3, pp. 621–633, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Lowen, “A comparison of different compactness notions in fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 64, no. 2, pp. 446–454, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. M. Liu, “Compactness and Tihonov's theorem in fuzzy topological spaces,” Acta Mathematica Sinica, vol. 24, no. 2, pp. 260–268, 1981. View at Zentralblatt MATH · View at MathSciNet
  7. Z. F. Li, “Compactness in fuzzy topological spaces,” Kexue Tongbao, vol. 29, no. 6, pp. 321–323, 1984 (Chinese). View at Zentralblatt MATH · View at MathSciNet
  8. G. J. Wang, “A new fuzzy compactness defined by fuzzy nets,” Journal of Mathematical Analysis and Applications, vol. 94, no. 1, pp. 1–23, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. S. Zhao, “The N-compactness in L-fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 128, no. 1, pp. 64–79, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F.-G. Shi, “A new notion of fuzzy compactness in L-topological spaces,” Information Sciences, vol. 173, no. 1–3, pp. 35–48, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. H. Eş, “Almost compactness and near compactness in fuzzy topological spaces,” Fuzzy Sets and Systems, vol. 22, no. 3, pp. 289–295, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. R. T. Kudri and M. W. Warner, “Some good L-fuzzy compactness-related concepts and their properties—I,” Fuzzy Sets and Systems, vol. 76, no. 2, pp. 141–155, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G. J. Wang, Theory of L-Fuzzy Topological Space, Shanxi Normal University Press, Xian, China, 1988.
  14. G. W. Meng, “Nearly nice compactness,” Journal of Shaanxi Normal University, vol. 18, no. 4, pp. 7–9, 1990.
  15. A. Bülbül and M. W. Warner, “Some good dilutions of fuzzy compactness,” Fuzzy Sets and Systems, vol. 51, no. 1, pp. 111–115, 1992. View at Zentralblatt MATH · View at MathSciNet
  16. F.-G. Shi and Z. G. Xu, “Near compactness in L-topologycal spaces,” in preparation.
  17. G. Gierz, K. H. Hofmann, K. Keimel, J. D. Lawson, M. W. Mislove, and D. S. Scott, “A Compendium of Continuous Lattices,” Springer, Berlin, Germany, 1980. View at Zentralblatt MATH · View at MathSciNet
  18. P. Dwinger, “Characterization of the complete homomorphic images of a completely distributive complete lattice—I,” Koninklijke Nederlandse Akademie van Wetenschappen. Indagationes Mathematicae, vol. 44, no. 4, pp. 403–414, 1982. View at Zentralblatt MATH · View at MathSciNet
  19. Y.-M. Liu and M.-K. Luo, Fuzzy Topology, vol. 9 of Advances in Fuzzy Systems—Applications and Theory, World Scientific, Singapore, 1997. View at Zentralblatt MATH · View at MathSciNet
  20. F.-G. Shi, “The theory and applications of Lβ-nested sets and Lα-nested sets,” Fuzzy Systems and Mathematics, vol. 9, no. 4, pp. 65–72, 1995 (Chinese). View at MathSciNet
  21. K. K. Azad, “On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity,” Journal of Mathematical Analysis and Applications, vol. 82, no. 1, pp. 14–32, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. A. S. Mashhour, M. H. Ghanim, and M. A. Fath Alla, “On fuzzy noncontinuous mappings,” Bulletin of the Calcutta Mathematical Society, vol. 78, no. 1, pp. 57–69, 1986. View at Zentralblatt MATH · View at MathSciNet
  23. R. N. Bhaumik and A. Mukherjee, “Fuzzy completely continuous mappings,” Fuzzy Sets and Systems, vol. 56, no. 2, pp. 243–246, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. M. N. Mukherjee and B. Ghosh, “Some stronger forms of fuzzy continuous mappings on fuzzy topological spaces,” Fuzzy Sets and Systems, vol. 38, no. 3, pp. 375–387, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. F.-G. Shi and C.-Y. Zheng, “O-convergence of fuzzy nets and its applications,” Fuzzy Sets and Systems, vol. 140, no. 3, pp. 499–507, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. F.-G. Shi, “A new definition of fuzzy compactness,” Fuzzy Sets and Systems, 2007. View at Publisher · View at Google Scholar
  27. F.-G. Shi, “Countable compactness and the Lindelöf property of L-fuzzy sets,” Iranian Journal of Fuzzy Systems, vol. 1, no. 1, pp. 79–88, 2004. View at MathSciNet
  28. A. Di Concilio and G. Gerla, “Almost compactness in fuzzy topological spaces,” Fuzzy Sets and Systems, vol. 13, no. 2, pp. 187–192, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. S. L. Chen, “The nearly nice compactness in L-fuzzy topological spaces,” Journal of Mathematics, vol. 16, no. 1, pp. 67–71, 1996 (Chinese). View at Zentralblatt MATH · View at MathSciNet